# SDR IXXA20170123001

- Difficulty date: October 19, 2016
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR HEAVY MAINTENANCE. FORWARD LOWER CARGO STATION 764 SHEAR TIE (FORMER) CORRODED BETWEEN STRINGER 38L AND 39L. FABRICATED NEW PORT IN ACCORDANCE WITH REA DOCUMENT 47224FAB08. INSTALLED NEW SHEAR TIE IN ACCORDANCE WITH SRM 51-40-02 PARAGRAPH 7D AND 4B.
